# SDR CA140401018

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030911
- Condition: Cracked
- Location: Engine
- Part time: 1,445 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, T
- Precautionary procedure: O

## Discrepancy

(CAN) A SUDDEN ENGINE LOSS OF POWER WAS FELT BY THE CREW DURING TAKEOFF FROM A BUILDING HELIPORT.  EVEN WITH THIS CONDITION, THE CREW DECIDED TO FLY THE ACFT 25 MINUTES BACK TO THEIR MAIN BASE.  AN INSPECTION WAS CONDUCTED AFTER LANDING AND ENGINE SHUTDOWN, FINDING A CRACK IN THE OUTER COMBUSTION CASE.  THE CUSTOMER MENTIONED A BORESCOPE INSPECTION WAS CONDUCTED 3 WEEKS AGO DUE TO A SCRATCHY SOUND DETECTED DURING ENGINE SHUTDOWN A FEW DAYS EARLIER. NO DEFECTS WERE NOTED DURING THE INSPECTION.
